MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION MARINER; SET SCREW

SEASPINE ORTHOPEDICS CORPORATION MARINER; SET SCREW
Model Number 41-1010
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Seaspine was made aware on (b)(6) 2023 that a patient underwent spinal surgery consisting of a seaspine mariner mis system.The index surgery was on (b)(6) 2022.The distributor reported that a construct failure occurred post-operatively.The x-rays provided appear to show that the p/n: 41-1010 set screw loosened at l4.
 
Additional Manufacturer Narrative
A revision surgery occurred on (b)(6) 2023.Explants were returned for evaluation, but no failures were observed.The amount of translation in combination with the appearance of the implants indicates that the user likely failed to final tighten this side of the construct, allowing the rod to translate postoperatively.

Brand Name
MARINER
Common Device Name
SET SCREW
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
joseph bautista
5770 armada dr.
carlsbad, CA 92008
MDR Report Key16273161
Report Number3012120772-2023-00001
Device Sequence Number18015533
Product Code NKB
UDI-Device Identifier10889981155100
UDI-Public10889981155100
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212692
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 01/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number41-1010
Device Catalogue Number41-1010
Device Lot NumberAW147642D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2023
Initial Report FDA Received Date01/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown